MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. COCR FEMORAL HEAD 28MM SLT TAPER +10.5MM NECK; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. COCR FEMORAL HEAD 28MM SLT TAPER +10.5MM NECK; HIP COMPONENT
Model Number 26012805
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated when investigation is complete.
 
Event or Problem Description
Pain in the lateral proximal femur, stem came out with the neck and head.Stryker stem and head went in and none of our implant went it.
 
Additional Manufacturer Narrative
Updated initial reporter information.

Brand Name
COCR FEMORAL HEAD 28MM SLT TAPER +10.5MM NECK
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key9142772
Report Number3010536692-2019-01063
Device Sequence Number11524773
Product Code LPH
UDI-Device IdentifierM684260128051
UDI-PublicM684260128051
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K953025
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number26012805
Device Catalogue Number26012805
Device Lot Number079854948
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date09/05/2019
Initial Date Received by Manufacturer 09/05/2019
Supplement Date Received by Manufacturer09/05/2019
Initial Report FDA Received Date10/01/2019
Supplement Report FDA Received Date03/03/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR